# SDR SWIA200413222

- Difficulty date: April 18, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,107 hours, 21,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 202.75 BULKHEAD LBL 2A AT PARKING BRAKE CONTROL ROD CUTOUT.  DISCOVERED DURING C-CHECK INSPECTION. REPAIRED CRACKED BULKHEAD AT FS 202.75 LBL 2A BETWEEN STRINGERS 20L AND 21L IAW REO 601R-53-11-767.
